# SDR USAA2013050800009

- Difficulty date: April 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOOR SHEAR PLATE AT S23L CORRODED BETWEEN FR 69 AND FR 70.  REMOVED AND REPLACED SHEAR PLATE IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53474180.
